# SDR CA980406019

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Carson S61LSKRSKY
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Manifold
- Part number: HP6101002C1
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT CONTINUITY CHECK, PILOT COULD SHUT OFF BOTH HYDRAULIC SYSTEMS AT THE SAME TIME. BOTH PRESSURE GAUGES INDICATED ZERO PSI, BUT SMALL AMOUNT OF HYDRAULIC CONTROL REMAINED.   HYDRAULIC MANIFOLD REPLACED.
